# SDR 99UAL900189

- Difficulty date: April 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Engine: Pwa PW4052
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Tr Unit
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

ON LANDING ROLL, LEFT ENGINE STAYED IN REVERSE, HAD GREEN REV ON EICAS.  SHUTDOWN ENGINE FOR TAXI.  REVERSER DEPLOYS WITH REVERSER HANDLE.  WHEN HANDLE STOWED, REVERSER GREEN LIGHT STAYS ON INDEFINITELY.  MOVING THRUST LEVER TO FORWARD THRUST STOWS REVERSER IMMEDIATELY.
